Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1953, Volume 17, Issue 2, Pages 77–82 (Mi izv3440)  

This article is cited in 2 scientific papers (total in 2 papers)

A new proof of Perron's theorem

M. A. Evgrafov


Full text: PDF file (445 kB)

Bibliographic databases:
Received: 13.11.1952

Citation: M. A. Evgrafov, “A new proof of Perron's theorem”, Izv. Akad. Nauk SSSR Ser. Mat., 17:2 (1953), 77–82

Citation in format AMSBIB
\Bibitem{Evg53}
\by M.~A.~Evgrafov
\paper A new proof of Perron's theorem
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1953
\vol 17
\issue 2
\pages 77--82
\mathnet{http://mi.mathnet.ru/izv3440}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=58109}
\zmath{https://zbmath.org/?q=an:0050.09203}


Linking options:
  • http://mi.mathnet.ru/eng/izv3440
  • http://mi.mathnet.ru/eng/izv/v17/i2/p77

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Buslaev, “Poincaré's theorem and its applications to the convergence of continued fractions”, Sb. Math., 189:12 (1998), 1749–1764  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. A. I. Aptekarev, V. I. Buslaev, A. Martínez-Finkelshtein, S. P. Suetin, “Padé approximants, continued fractions, and orthogonal polynomials”, Russian Math. Surveys, 66:6 (2011), 1049–1131  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:408
    Full text:190
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021